# SDR AALA202307147337

- Difficulty date: July 10, 2023
- Submitted: July 14, 2023
- Operation: Air carrier
- Aircraft: N154UW
- Make and model: Airbus A320*
- Aircraft serial: 5644
- Aircraft time: 30,662 hours, 12,516 cycles
- Engine: Cfmint CFM565B3P
- Engine time: 46,410 hours, 29,600 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 1887M10G03
- Condition: Overtemp
- Location: Zone 400 - Nac/P
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETUNRED TO CLT. ON TAKEOFF BOTH #1 AND #2 ENGINES EGT WAS OVER LIMITS. FLIGHT CREW REPORTED THAT ENGINE #1 EGT WAS 966 FOR 5 SECOND AND ENGINE # 2 WAS IN THE RED BUT DIDN'T GET A READING. THE AIRCRAFT LANDED SAFELY AT CLT WITHOUT FURTHER INCIDENT. MAINTENANCE EVALUATED THE DFDR DATA AND NOTED THAT #2 ENGINE MAX EGT WAS 958 FOR 17 SECONDS WHICH WAS IN AREA Ï¿½AÏ¿½ PER AMM 72-00-00-200-008A AND WAS PLACED ON A DETERATION WATCHLIST WITH NO FURTHER ACTION REQUIRED. (AALA202307146158). MAINTENANCE EVALUATED THE DFDR DATA AND NOTED THAT #1 ENGINE MAX EGT WAS 978 FOR 32 SECONDS WHICH WAS IN AREA Ï¿½CÏ¿½ PER AMM 72-00-00-200-008A WHICH REQUIRES THE ENGINE TO BE CHANGED. MAINTENANCE REPLACED #1 ENGINE PER TASK CARD 26L40071001 AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK. (AALA202307147337)
